# SDR DALA2022112907596

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 FOUND RH PYLON RH SIDE ACCESS PANEL 426BR CUT OUT CRACK. CORRECTIVE ACTION: CARRIED OUT THE REPAIR TO THE CRACK SKIN AT RH PYLON RH SIDE ACCESS PNL 426BR CUT OUT AREA AS PER B767-300 SRM54-53 (2511306)
